Nevada, 2014Hail in Nevada, July 21, 2014
July 21, 2014 · NWS LKN · 1 event in 1 county or zone
Quarter size hail was reported at the Gund Ranch, 49 miles south of Beowawe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Quarter size hail was reported at the Gund Ranch, 49 miles south of Beowawe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before the first event at Jul 21, 1:04 PM PST, 7 hours 56 minutes earlier.
Area forecast discussion, Jul 21, 1:04 PM PST, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
204 PM PDT MON JUL 21 2014
.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS
AFTERNOON ACROSS MUCH OF THE AREA NORTH OF HIGHWAY 50. STORM
ACTIVITY WILL BE CONFINED MAINLY TO HUMBOLDT AND EXTREME WESTERN
ELKO COUNTIES ON TUESDAY. DRIER MID WEEK WITH AFTERNOON WINDS
BECOMING BREEZY.
&&
.SHORT TERM...TODAY THROUGH WEDNESDAY. ISOLATED/SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS MOISTURE
REMAINS IN PLACE. LACKING MODEST LARGE SCALE ASCENT TODAY...BUT
TERRAIN CIRCULATIONS AND DIFFERENTIAL HEATING BOUNDARIES SHOULD BE
ENOUGH TO GET CONVECTION GOING. ALSO...NEAT LITTLE MCV CURRENTLY
EXITING NORTHERN NV. THIS WILL ALSO PROVIDE LOCAL LIFT/MOISTURE
ENHANCEMENT. MUCH STRONGER JET AND SUFFICIENT SHEAR WILL ALLOW FOR
AT LEAST SOME ORGANIZED CONVECTION AND THE POSSIBILITY FOR A FEW
SEVERE STORMS LATER TODAY. MAIN THREAT WOULD BE STRONG WINDS AND SMALL
HAIL. STORMS SHOULD DIMINISH AROUND SUNSET...BUT A FEW SHOWERS
COULD PERSIST IN FAR NORTHERN NV AS DYNAMICS BEGIN TO INCREASE
FROM THE NEXT TROUGH. HRRR/NAM STILL SHOWS AN ACTIVE DAY AND
CUMULUS IS BECOMING INCREASINGLY ROBUST. STORMS SHOULD INITIATE IN
THE NEXT HOUR OR SO.
TUESDAY...THUNDERSTORM COVERAGE ACROSS CENTRAL NEVADA WILL RAPIDLY
DECREASE AND THE ONLY THREAT WILL BE IN FAR NORTHWESTERN NEVADA.
THIS IS DUE TO A STRONG JET AND LINGERING MOISTURE. STORM MOTION
WILL BE QUITE FAST AND WILL INCREASE THE THREAT FOR STRONGER WIND
GUSTS. SHREF GUIDANCE SHOWING SOME SEVERE THREAT IS POSSIBLE IN
HUMBOLDT COUNTY. MAIN THREAT WOULD BE WIND...WITH SOME SMALL HAIL.
ELSEWHERE ACROSS NEVADA...DRIER CONDITIONS WILL TAKE ITS HOLD AND
WINDS FROM THE SOUTH WILL INCREASE.
WEDNESDAY...THE FIRST DAY IN QUITE SOMETIME WITH NO THUNDERSTORMS
IN THE FORECAST. A PATTERN CHANGE WILL TAKE PLACE. MUCH DRIER
CONDITIONS WILL PREVAIL. JRM
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY.
QUIET SUMMER WEATHER EXPECTED THROUGH MUCH, IF NOT ALL, OF THE LONG
TERM. HOT AFTERNOONS AND MILD NIGHTS WITH FEW CLOUDS AND NO CHANCE
OF RAINFALL THROUGH NEXT WEEKEND.
WEDNESDAY NIGHT...AN UNSEASONABLY STRONG LOW PRESSURE TROUGH WILL BE
SWINGING THROUGH THE PAC NW. THIS SYSTEM WILL PASS WELL NORTH OF
NEVADA, INTO ALBERTA CANADA, ON THURSDAY. ONLY IMPACT THIS SYSTEM
WILL HAVE ON NEVADA'S WEATHER IS DRAG MUCH DRIER AIR INTO THE GREAT
BASIN, WITH 12Z GFS FORECASTING PW FALLING TO 0.25-0.35 INCH
THURSDAY AFTERNOON. THIS DRY OF AN AIRMASS WILL RESULT IN FEW CLOUDS
AND CERTAINLY ZERO POPS AND NO CHANCE OF CONVECTION. AFTERNOON
TEMPERATURES REASONABLE FOR LATE JULY, IN THE UPPER 80S AND LOWER
90S.
FRIDAY AND SATURDAY...STRONG HIGH PRESSURE CENTERED NEAR THE FOUR
CORNERS WILL EXPAND SLOWLY NW, WITH RISING HEIGHTS AND THICKNESS
OVER NEVADA. DRY AIRMASS WILL PERSIST, WITH PW REMAINING BELOW 0.50
INCH FOR MOST ZONES, SO FORECAST WILL REMAIN DRY. AFTERNOON
TEMPERATURES WILL SHOW A SLOW WARMING TREND THROUGH THE 90S AS HIGH
PRESSURE STRENGTHENS.
SUNDAY AND MONDAY...AFTERNOON TEMPERATURES WILL CONTINUE TO CLIMB AS
HIGH PRESSURE RIDGE AXIS EXPANDS THROUGH THE EASTERN GREAT BASIN.
12Z RUN OF THE ECMWF IS NOT AVAILABLE, BUT 12Z GFS AND OTHER MEDIUM
RANGE MODELS SUGGEST MONSOON MOISTURE WILL GRADUALLY RETURN SUNDAY
AND MONDAY. KEPT FORECAST DRY (POPS LESS THAN 15%) FOR NOW. 12Z GFS
DOES PUMP UP PW TO NEAR ONE INCH ACROSS CENTRAL NEVADA BY MONDAY,
WITH CONVECTION INDICATED OVER CENTRAL NEVADA. BT
&&
.AVIATION...SCT -TSRA WILL IMPACT KWMC, KEKO AND NORTHERN NEVADA
THROUGH 03Z. CONVECTIVE TEMPO GROUPS POSSIBLE AT THESE TAF SITES.
CONVECTION EXPECTED TO REMAIN NORTH OF KTPH/KELY. SW WINDS OF
15-20 KTS OUTSIDE OF -TSRA. ALL CUMULUS AND CONVECTION WILL
DISSIPATE AFTER SUNSET. TUESDAY, EXPECT TSRA TO BE LIMITED TO NW
NEVADA (HUMBOLDT COUNTY) WITH IMPACTS EXPECTED AT/NEAR KWMC.
STORMS NEAR KWMC TUESDAY AFTERNOON MAY BE STRONG WITH GUSTY
ERRATIC OUTFLOWS AND SMALL HAIL. ALL OTHER TERMINALS WILL BE DRY
TUESDAY. AFTER 18Z TUE, STRONG GUSTY SOUTH WINDS AT KTPH/KELY
AVERAGING 16-26 KTS. BT
&&
.FIRE WEATHER...ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP THIS AFTERNOON ACROSS NORTHERN NEVADA...MAINLY
NORTH OF HIGHWAY 50. SOME OF THESE STORMS WILL PRODUCE STRONG
GUSTY WINDS...SMALL HAIL...FREQUENT DANGEROUS LIGHTNING...AND
BRIEF HEAVY RAIN. STORM MOTION WILL BE QUITE HIGH...BUT ENOUGH
MOISTURE WILL BE PRESENT TO INHIBIT DRY LIGHTNING POTENTIAL.
FIRE WEATHER WATCHES HAS BEEN UPGRADED TO RED FLAG
WARNINGS AND WILL BE CARRIED FROM TUESDAY THROUGH WEDNESDAY FOR
FWZ 455/457. THERE WILL BE RH RECOVERIES AND LESS WINDS OVERNIGHT.
OPTED TO ISSUE A FIRE WEATHER WATCH FOR FWZ 470 FOR WEDNESDAY AS
DRIER CONDITIONS MOVE IN AND RED FLAG CONDITIONS SEEM LIKELY.
ELSEWHERE ACROSS THE DISTRICT...FWZ 467, 468, AND 469 WILL BE
DRYING OUT AFTER TUESDAY...BUT SHOULD REMAIN MOIST ENOUGH TO
WARRANT ANY HEADLINES. THERE WILL BE STRONG WINDS THOUGH...ESPECIALLY
IN FWZ 467/468. THIS AREA WILL BE MONITORED. MUCH DRIER AND BREEZY
CONDITIONS WILL PERSIST EACH AFTERNOON THROUGH THE WEEKEND. VERY
DRY AIR WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA INTO NEXT
WEEKEND.
&&
.LKN WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY.
RED FLAG WARNING FROM 11 AM TUESDAY TO 9 PM PDT WEDNESDAY FOR
NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN
LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY.
&&
94/99/99/94
Hazardous weather outlook, Jul 21, 2:25 AM PST, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
325 AM PDT MON JUL 21 2014
NVZ030-031-033-034-036-038-039-220000-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
325 AM PDT MON JUL 21 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS REDEVELOP TODAY...WITH SMALL
HAIL...BRIEF HEAVY RAINS...AND GUSTY OUTFLOW WINDS EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STORMS ON
TUESDAY WILL BE LIMITED GENERALLY TO HUMBOLDT COUNTY...AS WELL AS
NORTHERN LANDER AND WESTERN ELKO COUNTIES. STORMS TUESDAY HAVE THE
POTENTIAL TO BECOME SEVERE...WITH STRONG OUTFLOW WINDS.
DRIER AND STORM-FREE CONDITIONS EXPECTED WEDNESDAY THROUGH THE
COMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.
NVZ035-037-040-041-220000-
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
325 AM PDT MON JUL 21 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA.
.DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE
NEAR AND NORTH OF HIGHWAY 50 TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.
JR
In the hours before
Special weather statement, Jul 21, 6:00 PM PST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
700 PM PDT MON JUL 21 2014
NVZ031-034-038-039-220230-
NORTHERN ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE
NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
700 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 730 PM
PDT...
AT 657 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 8 MILES EAST OF DEETH...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINS.
* LOCATIONS IMPACTED INCLUDE...I80 7 MILES WEST OF WELLS.
&&
LAT...LON 4130 11509 4118 11489 4098 11511 4102 11524
TIME...MOT...LOC 0158Z 213DEG 11KT 4107 11511
JR
Special weather statement, Jul 21, 6:24 PM PST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
724 PM PDT MON JUL 21 2014
NVZ037-040-220300-
NORTHWESTERN NYE COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA
COUNTY NV-
724 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LANDER AND EXTREME
NORTHWESTERN NYE COUNTIES UNTIL 800 PM PDT...
AT 722 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES SOUTH OF COLD SPRINGS...OR 25 MILES
NORTHEAST OF GABBS...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CAROLL SUMMIT...
STATE ROUTE 722...
&&
LAT...LON 3912 11780 3916 11780 3922 11773 3935 11777
3939 11775 3940 11770 3942 11769 3944 11765
3947 11765 3939 11744 3907 11767
TIME...MOT...LOC 0223Z 206DEG 19KT 3919 11772
DDSpecial weather statement, Jul 21, 6:48 PM PST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
748 PM PDT MON JUL 21 2014
NVZ031-220315-
NORTHERN ELKO COUNTY NV-
748 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
815 PM PDT...
AT 743 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES SOUTHEAST OF CONTACT...MOVING NORTHEAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...SMALL HAIL...AND BRIEF HEAVY RAINS.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN ELKO COUNTY...EAST OF HD SUMMIT AND THE TOWN OF
CONTACT...MOVING UP TOWARD THE NORTHEASTERN CORNER OF ELKO COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4137 11443 4154 11487 4181 11468 4191 11437
4170 11402
TIME...MOT...LOC 0245Z 227DEG 28KT 4151 11450
JRSpecial weather statement, Jul 21, 7:01 PM PST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
801 PM PDT MON JUL 21 2014
NVZ037-220330-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
801 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LANDER COUNTY UNTIL 830
PM PDT...
AT 758 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF NEW PASS SUMMIT...MOVING NORTH
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. EXPECT PONDING OF WATER
ON ROADWAYS AND HAZARDOUS DRIVING CONDITIONS.
* LOCATIONS IMPACTED INCLUDE...
NEW PASS SUMMIT U.S. HIGHWAY 50...
&&
LAT...LON 3952 11760 3954 11751 3956 11749 3960 11749
3962 11747 3964 11749 3969 11748 3976 11751
3977 11750 3970 11723 3933 11742 3939 11764
TIME...MOT...LOC 0301Z 199DEG 24KT 3945 11749
DDSpecial weather statement, Jul 21, 7:56 PM PST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
856 PM PDT MON JUL 21 2014
NVZ038-220430-
SOUTHWEST ELKO COUNTY NV-
856 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 930 PM
PDT...
AT 852 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF PINE VALLEY...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING AND SMALL HAIL.
* LOCATIONS IMPACTED INCLUDE...
EMIGRANT MINE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4073 11593 4066 11572 4047 11589 4045 11599
4049 11606 4054 11606
TIME...MOT...LOC 0353Z 212DEG 22KT 4052 11595
JRSpecial weather statement, Jul 21, 7:59 PM PST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
859 PM PDT MON JUL 21 2014
NVZ037-220430-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
859 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER COUNTY UNTIL 930
PM PDT...
AT 856 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF GRASS VALLEY...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN LANDER COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3999 11681 3989 11659 3971 11686 3975 11694
TIME...MOT...LOC 0358Z 213DEG 23KT 3976 11687
JR
Hail, Eureka
- When
- July 21, 9:00 PM PST to 9:05 PM PST
- Where
- Eureka County, 5.92 mi SSW of Tonkin
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 39.870, -116.470
Quarter size hail was reported from the University of Nevada Reno Gund Ranch, 49 miles south of Beowawe. Time is approximate.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Minnesota, July 21 to 22, 2014$70,000 · EF2 · 24 events
- Hail and Damaging Winds in North Dakota, July 21, 2014$4.3 million · 2.75 in hail · 32 events
- Tornadoes and Flash Flooding in North Dakota, July 21 to 22, 2014$60,000 · EF1 · 41 events
- Damaging Winds in Minnesota, July 21 to 22, 20146 injured · $3,000 · 78 kt wind · 45 events
- Excessive Heat in Oklahoma, July 21 to 23, 20148 injured · 1 event
- Hail and Damaging Winds in Florida, July 21, 2014$17,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Minnesota, July 21, 2014$15,000 · 2 in hail · 6 events
- Tornado in Texas, July 21, 2014$15,000 · EF0 · 1 event
- Hail and Damaging Winds in Kansas, July 21, 20141.5 in hail · 9 events
- Hail and Damaging Winds in South Dakota, July 21, 20141.75 in hail · 7 events
- Flash Flooding in North Carolina, July 21, 20146 events
- High Wind in Minnesota, July 21 to 22, 20146 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 535171.